# SDR AALA20170830004

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 11,095 hours, 3,952 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 40381
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED ON APPROACH.  LEADING EDGE SLATS WOULD NOT EXTEND WARNING INDICATION.  NR 4 SLAT STUCK IN TRANSIT.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 4 LEADING EDGE SLAT ACTUATOR PER AMM 27-81-41.  LEAK AND OPERATIONAL CHECK GOOD.
